# SDR RU3A03004

- Difficulty date: March 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED SHORTLY AFTER TAKEOFF, CLIMBING THROUGH 2,500 FT EMEGENCY PROCEDURES ACCOMPLISHED, AND LANDED WITHOUT FURTHER INCIDENT.  (M)
